Benylin Children’s Night Coughs provides effective relief from children’s cough and congestion. It also helps relieve runny nose and sneezing associated with hayfever and other allergies.
Not suitable for children under 6 years.
Each 5ml of cough syrup contains the Active Ingredients: Diphenhydramine hydrochloride 7 mg, Levomenthol 0.55mg.
Do not use more than 4 doses in 24 hours.
Do not use to sedate a child.
As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before this product is taken.
Do not give with any other cough and cold medicine.
DO NOT EXCEED STATED DOSE.
MAY CAUSE DROWSINESS. IF AFFECTED, DO NOT DRIVE OR OPERATE MACHINERY.
AVOID ALCOHOLIC DRINK.